MathSciNet Relay Station
MathSciNet bibliographic data
MR1930804 (2003k:39012) 39A10
Stević, Stevo Asymptotic behavior of a sequence defined by iteration with applications. Colloq. Math. 93 (2002), no. 2, 267–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement